MAUDE Adverse Event Report: CYNOSURE LLC PICOSURE

CYNOSURE LLC PICOSURE
Model Number 100-7012-010
Medical Device Problem Code Unexpected/Unintended Radiation Output (4028)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer site complained of unintended discharges of energy coming from the device's handpiece during startup.Device was examined, bent shutter observed.Shutter was replaced and laser has been checked with no errors.There was no patient injury involved in this incident.Picosure's operator manual states, "all personnel in the treatment room, including patient, will wear protective eyewear to prevent eye damage from this intense light." warnings from the om includes: "always wear the appropriate protective eyewear.Failure to wear the appropriate protective eyewear can result in serious eye injury." this event is an aro (accidental radiation occurrence) because of the alleged complaint of unintended discharge of laser energy.
 
Event or Problem Description
The device's handpiece discharged unintended energy during start up.

Brand Name
PICOSURE
Common Device Name
PICOSURE
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key8830875
Report Number1222993-2019-00013
Device Sequence Number2588110
Product Code GEX
UDI-Device Identifier00841494100001
UDI-Public(01)00841494100001(11)170511
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K160480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100-7012-010
Device Catalogue Number105-7012-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2019
Initial Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1